# SDR 2010F00187

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N88WZ
- Make and model: Cirrus SR22
- Aircraft serial: 3597
- Aircraft time: 62 hours, 35 cycles
- Engine: Cont IO550N
- Engine time: 62 hours, 35 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: ETISR221004
- Part serial: IN5720006
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 62 hours, 35 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR INSP, MECHANIC DISCOVERED 360 DEGREE CRACK AROUND NR 1 EXHAUST STACK FLANGE.
